Alert archive / Kentucky / River Flood Warnings in 2015

River Flood Warning 65, NWS Louisville, KY

April 14, 2015Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at Apr 14, 2015, 4:13 PM CDT for Warren County, Kentucky. It took effect at Apr 14, 2015, 8:48 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2015, 4:13 PM CDT (21:13 UTC)
In effect from
Apr 14, 2015, 8:48 PM CDT
Expired
Apr 15, 2015, 10:00 AM CDT
In force
13 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Warren County, KY

The radar

The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Drakes Creek near Alvaton (ALVK2). The gauge peaked at 23.00 ft at Apr 14, 2015, 11:00 PM CDT.

actionminormoderate10203004/1404/1504/16
Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WGUS43 KLMK 142113
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
513 PM EDT TUE APR 14 2015

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Drakes Creek near Alvaton

affecting the following counties in Kentucky...Warren.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC227-151213-
/O.NEW.KLMK.FL.W.0065.150415T0430Z-150415T1500Z/
/ALVK2.1.ER.150415T0430Z.150415T0600Z.150415T0900Z.NO/
513 PM EDT TUE APR 14 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Drakes Creek near Alvaton.
* from late tonight to Wednesday morning.
* At  4:45 PM Tuesday the stage was 19.2 feet. 
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Wednesday and 
  continue to rise to near 22.5 feet by after midnight Wednesday. The
  river will fall below flood stage by early Wednesday.
* Impact...At 21.0 feet...Trails at Phil Moore Park flood.
* Flood History...This crest compares to a previous crest of 22.5  
  feet on May 18 2002.

&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646


$$
SZAPPANOS
2 follow-up statements
142 
WGUS83 KLMK 150149
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
949 PM EDT TUE APR 14 2015

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Drakes Creek near Alvaton 
  Green River at Munfordville 
  Green River at Brownsville 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Edmonson...
Hart...Muhlenberg...Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC227-151500-
/O.EXT.KLMK.FL.W.0065.150415T0148Z-150415T1500Z/
/ALVK2.1.ER.150415T0029Z.150415T0600Z.150415T0900Z.NO/
949 PM EDT TUE APR 14 2015

The Flood Warning continues for
  the Drakes Creek near Alvaton.
* until Wednesday morning.
* At  8:45 PM Tuesday the stage was 22.1 feet. 
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by 
  after midnight Wednesday. The river will fall below flood stage 
  early Wednesday.
* Impact...At 21.0 feet...Trails at Phil Moore Park flood.
* Flood History...This crest compares to a previous crest of 22.5  
  feet on May 18 2002.

&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646


$$

KYC099-151649-
/O.EXT.KLMK.FL.W.0052.150415T0723Z-150417T1134Z/
/MFVK2.1.ER.150415T0723Z.150416T0000Z.150417T0534Z.NO/
949 PM EDT TUE APR 14 2015

The Flood Warning continues for
  the Green River at Munfordville.
* from late tonight to Friday morning.
* At  9:00 PM Tuesday the stage was 24.5 feet. 
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday and continue 
  to rise to near 32.7 feet by Wednesday evening. The river will fall
  below flood stage by early Friday morning.
* Flood History...This crest compares to a previous crest of 32.7  
  feet on Jan 30 2009.

&&

LAT...LON 3731 8539 3738 8575 3728 8610 3719 8604
      3728 8577 3721 8542             

$$

KYC061-151649-
/O.EXT.KLMK.FL.W.0053.150415T0510Z-150418T1530Z/
/BRNK2.1.ER.150415T0510Z.150417T0000Z.150418T0930Z.NO/
949 PM EDT TUE APR 14 2015

The Flood Warning continues for
  the Green River at Brownsville.
* from late tonight to Saturday morning.
* At  8:45 PM Tuesday the stage was 15.8 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Wednesday and 
  continue to rise to near 20.5 feet by Thursday evening. The river 
  will fall below flood stage by Saturday morning.
* Impact...At 21.0 feet...Mammoth Cave and Green River ferries close.
* Flood History...This crest compares to a previous crest of 20.6  
  feet on Feb 27 2011.

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

KYC031-227-151649-
/O.EXT.KLMK.FL.W.0054.150415T0148Z-150419T2125Z/
/WDBK2.1.ER.150415T0100Z.150416T0000Z.150419T1525Z.NO/
949 PM EDT TUE APR 14 2015

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday afternoon.
* At  9:00 PM Tuesday the stage was 33.0 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 39.6 feet by 
  Wednesday evening. The river will fall below flood stage late 
  Sunday morning.
* Impact...At 40.0 feet...Old Ferry River Road in Aberdeen floods.
* Flood History...This crest compares to a previous crest of 39.8  
  feet on Apr 15 2011.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-151649-
/O.EXT.KLMK.FL.W.0055.150415T2100Z-000000T0000Z/
/RCHK2.1.ER.150415T2100Z.150418T1200Z.000000T0000Z.NO/
949 PM EDT TUE APR 14 2015

The Flood Warning continues for
  the Green River at Rochester.
* from Wednesday afternoon until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.6 
  feet Saturday morning.
* Flood History...This crest compares to a previous crest of 20.6  
  feet on Feb 9 2014.


&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
SZAPPANOS
705 
WGUS83 KLMK 151151
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
751 AM EDT WED APR 15 2015

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Drakes Creek near Alvaton
 
affecting the following counties in Kentucky...Warren.

KYC227-151221-
/O.CAN.KLMK.FL.W.0065.000000T0000Z-150415T1500Z/
/ALVK2.1.ER.150415T0029Z.150415T0445Z.150415T0840Z.NO/
751 AM EDT WED APR 15 2015

The flood warning is cancelled for
  the Drakes Creek near Alvaton.
* At  6:45 AM Wednesday the stage was 21.0 feet. 
* Flood stage is 22.0 feet.
* Fell below flood stage at  4:40 AM Wednesday.
* Forecast...The river will continue to fall to 14.9 feet by Thursday
  morning.

&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646

$$
CMC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 14, 2:16 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 14, 2:16 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
316 PM EDT Tue Apr 14 2015

.SHORT TERM (Now through Wednesday Night)...
Issued at 250 PM EDT Tue Apr 14 2015

Surface front now over the Appalachians will drift around our
vicinity during this period. It should stay far enough south to dry
us out the rest of this afternoon, though we still will have some
low-level moisture keeping clouds in the region. The front looks to
lift back into KY Wednesday and IN Wednesday night. This should
bring back the chance for rain across south central KY Wed aftn and
into IN around sunset. These chances will continue into the night.
At this point, the amounts do not look like much, with guidance
indicating a few tenths of an inch.

Mild temperatures look to continue, with highs generally around 70
tomorrow and lows around 50 tonight and a little warmer tomorrow
night.

.LONG TERM (Thursday through Tuesday)...
Issued at 315 PM EDT Tue Apr 14 2015

...Remaining Unsettled Into This Weekend and Early Next Week...

The synoptic pattern Thursday is expected to feature southwest flow
aloft east of the Rockies while a closed 500 mb low lies in the
vicinity of the four corners region. The air mass will be
characterized by anomalous Gulf moisture as PWATS range from 1.2 to
1.5 inches.

A weak shortwave trough in the upper levels looks to pass through
the forecast area Thursday and will provide large scale forcing for
ascent. The moist low levels and upper level forcing will be enough
to support widespread showers during the day. Timing specific
ripples in the flow is tricky but trends show that the area Thursday
night into part of Friday could be within some subsidence in between
waves, resulting in low chance POPs.

Friday into Saturday the lower Ohio Valley and Tennessee Valley will
remain in broad southwest flow aloft as the main closed low slowly
pivots into the southern Plains. The warm, moist air mass combined
with lingering boundaries and weak upper level support yield again
chance for showers and isolated thunderstorms.

Models diverge with the evolution of the upper low Saturday into
early next week, mainly how fast it pushes eastward across the deep
south. The 14.12z GFS was a wetter solution which shows a continuous
plume of Gulf moisture right into central Kentucky as it phases a
piece of the northern stream energy with the southern cutoff low.
The 14.12z GEM remains split which gives more opportunity for
periods of subsidence and is overall a drier solution. The ECMWF
probably lies in between and works for a consensus approach. While
Saturday won't necessarily be a washout, periodic showers and
isolated thunderstorms will be possible. There seems to be a focus
for the morning into the early afternoon hours, then some clearing
possible toward the evening and overnight hours. Though it's too
early to advertise it completely dry.

Sunday remains uncertain as well, as the forecast models struggle
with the overall flow. Will continue with a model consensus approach
at this point, showing high-end chance to low-end likely POPs during
the day. Again, probably not a wash-out day but periods of unsettled
weather.

As for temperatures, kept the going model consensus approach, which
results in daytime highs generally in the upper 60s to the lower 70s
for highs and overnight lows in the 50s.  These temperature
forecasts will likely see some sort of modulation in subsequent
forecasts as the timing issues in the upper level waves moving
through the area become more clearly defined in the coming days.

&&

.AVIATION (18Z TAF Update)...
Updated at 1245 PM EDT Tue Apr 14 2015

Conditions slowly improving at area sites, as upper forcing for this
morning's rains lifts quickly northeast. Enough moisture fell though
over south central KY to keep the forecast pessimistic for KBWG.
KSDF/KLEX are looking better in current obs, so just have a few more
hours of light rain. High pressure will move across the Great Lakes
this afternoon and tonight, keeping a general northeasterly winds
this period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........RJS
Long Term.........ZBT
Aviation..........RJS
Hazardous weather outlook, Apr 14, 2:25 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT TUE APR 14 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-151930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
325 PM EDT TUE APR 14 2015 /225 PM CDT TUE APR 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

LIGHT TO MODERATE RAINS FROM THIS MORNING AND IN THE EARLY
AFTERNOON MAY CAUSE LOCAL PONDING ON ROADS AND UNDERPASSES. USE
CAUTION WHEN DRIVING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THE REST OF THIS
WEEK INTO THE WEEKEND. ANY THUNDERSTORM THAT DEVELOPS COULD
PRODUCE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. ADDITIONAL
RAINFALL AMOUNTS THROUGH MONDAY COULD RANGE FROM 1 TO 3 INCHES.
THIS RAINFALL COMBINED WITH SATURATED SOILS WILL LEAD TO FURTHER
RISES ON AREA RIVERS...LAKES AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS/ZBT

In the hours before

Local storm report, Apr 14, 10:37 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EDT TUE APR 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            3 ESE LINWOOD           37.32N 85.71W
04/14/2015                   HART               KY   DEPT OF HIGHWAYS

            KY 566 CLOSED NEAR BENNETT ROAD, BETWEEN MM
            3 AND 4.

&&

MRC
Local storm report, Apr 14, 10:44 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT TUE APR 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            2 ESE RICH POND         36.88N 86.47W
04/14/2015                   WARREN             KY   BROADCAST MEDIA

            FRED LIVELY ROAD IN THE SOUTHERN PART OF THE
            COUNTY WAS IMPASSABLE.

&&

MRC
Local storm report, Apr 14, 11:45 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EDT TUE APR 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            2 ESE RICH POND         36.88N 86.47W
04/14/2015                   WARREN             KY   BROADCAST MEDIA

            FRED LIVELY ROAD IN THE SOUTHERN PART OF THE
            COUNTY WAS IMPASSABLE.

1030 AM     FLOOD            3 ESE LINWOOD           37.32N 85.71W
04/14/2015                   HART               KY   DEPT OF HIGHWAYS

            KY 566 CLOSED NEAR BENNETT ROAD, BETWEEN MM
            3 AND 4.

1030 AM     FLOOD            HAMMONVILLE             37.41N 85.80W
04/14/2015                   HART               KY   DEPT OF HIGHWAYS

            KY 2785 CLOSED NEAR HAMMONVILLE SCHOOLHOUSE
            ROAD, BETWEEN MM 2 AND 3.

1030 AM     FLOOD            3 SSW PAYNEVILLE        37.95N 86.34W
04/14/2015                   MEADE              KY   DEPT OF HIGHWAYS

            KY 823 CLOSED BETWEEN MM 0 AND 1, ALONG THE
            MEADE/BRECKINRIDGE COUNTY LINE.

1030 AM     FLOOD            BRADFORDSVILLE          37.50N 85.15W
04/14/2015                   MARION             KY   DEPT OF HIGHWAYS

            KY 49 CLOSED NEAR MM 8, THE BRIDGE GOING INTO
            BRADFORDSVILLE.

1030 AM     FLOOD            4 E NEW MARKET          37.50N 85.25W
04/14/2015                   MARION             KY   DEPT OF HIGHWAYS

            KY 1157 CLOSED NEAR BALD KNOB BETWEEN MM 1
            AND 2.

1105 AM     FLOOD            LIBERTY                 37.32N 84.93W
04/14/2015                   CASEY              KY   EMERGENCY MNGR

            RANDOLPH STREET IN LIBERTY CLOSED DUE TO
            HIGH WATER. A WATER RESCUE WAS PERFORMED
            ALONG HIGHWAY 198 IN MIDDLEBURG. HIGHWAY 70W
            WAS CLOSED NEAR CLEMENTSVILLE.

1030 AM     FLOOD            2 E NEW MARKET          37.50N 85.28W
04/14/2015                   MARION             KY   DEPT OF HIGHWAYS

            KY 412 CLOSED BETWEEN US 68 AND CALVARY
            BRIDGE, MM 10 TO 13.

1030 AM     FLOOD            3 NNE HARDINSBURG       37.81N 86.42W
04/14/2015                   BRECKINRIDGE       KY   DEPT OF HIGHWAYS

            KY 261 CLOSED AT DORRIDGE CREEK.

1035 AM     FLOOD            RICHMOND                37.74N 84.29W
04/14/2015                   MADISON            KY   EMERGENCY MNGR

            AT LEAST A DOZEN ROADS CLOSED IN THE COUNTY
            DUE TO HIGH WATER. ONE WATER RESCUE WAS
            CONDUCTED EARLIER TODAY NEAR REDHOUSE.

1025 AM     FLOOD            LEBANON                 37.57N 85.25W
04/14/2015                   MARION             KY   COUNTY OFFICIAL

            LOVER'S LANE, SCUFFLE CREEK ROAD AND
            PLEASANT VALLEY ROAD ARE BLOCKED BY HIGH
            WATER, BUT THERE ARE ALTERNATE WAYS OUT. THE
            COUNTY ROAD DEPARTMENTS SAYS NO ONE IS
            TRAPPED BY HIGH WATER.

1014 AM     FLOOD            STANFORD                37.53N 84.66W
04/14/2015                   LINCOLN            KY   COUNTY OFFICIAL

            MULTIPLE ROADS IN THE COUNTY CLOSED DUE TO
            HIGH WATER.

0846 AM     FLOOD            COLUMBIA                37.10N 85.31W
04/14/2015                   ADAIR              KY   911 CALL CENTER

            SIX TO 10 INCHES OF WATER ON SOME ROADWAYS
            IN THE COUNTY. SOME WERE HIGHWAY 704,
            HIGHWAY 551, HIGHWAY SOUTH 61.

0900 AM     FLOOD            HARDYVILLE              37.25N 85.80W
04/14/2015                   HART               KY   COUNTY OFFICIAL

            THREE ROADS HAVE WATER OVER THEM, STILL
            PASSABLE.

0910 AM     FLOOD            DANVILLE                37.64N 84.77W
04/14/2015                   BOYLE              KY   PUBLIC

            SEVERAL ROADS IMPASSABLE IN COUNTY

0910 AM     FLOOD            1 WSW JUNCTION CITY     37.58N 84.80W
04/14/2015                   BOYLE              KY   PUBLIC

            MOBILE HOMES FLOODED

0925 AM     FLOOD            3 SW SPRINGFIELD        37.66N 85.26W
04/14/2015                   WASHINGTON         KY   COUNTY OFFICIAL

            BOOKER AND JACKSON BRANCH ROADS CLOSED

0926 AM     FLOOD            REDHOUSE                37.83N 84.27W
04/14/2015                   MADISON            KY   PUBLIC

            HOMES SURROUNDED BY WATER

0927 AM     FLOOD            1 SSW TEMPLE HILL       36.86N 85.85W
04/14/2015                   BARREN             KY   PUBLIC

            WATER OVER KY 63

0940 AM     FLOOD            2 S SULPHUR WELL        37.07N 85.62W
04/14/2015                   METCALFE           KY   EMERGENCY MNGR

            AT LEAST 20 ROADS IN COUNTY IMPASSABLE DUE
            TO HIGH WATER, INCLUDING ONE COLLAPSED

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 14, 12:03 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
103 PM EDT TUE APR 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     4 NE FRANKLIN           36.76N 86.52W
04/02/2015                   SIMPSON            KY   EMERGENCY MNGR

            VERY DELAYED REPORT...EM HAD REPORT OF A
            TREE DOWN ON BLACKJACK ROAD THAT WAS REMOVED
            BY KYTC. TIME ESTIMATED BASED ON RADAR.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 14, 1:54 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT TUE APR 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     FLOOD            4 SE VALLEY VIEW        37.78N 84.39W
04/14/2015                   MADISON            KY   DEPT OF HIGHWAYS

            MUD SLIDE AND DEBRIS WERE COVERING KY 169,
            TATES CREEK ROAD, AT SHALLOW FORD ROAD.

&&

MRC
Local storm report, Apr 14, 2:27 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT TUE APR 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLOOD            YOSEMITE                37.35N 84.83W
04/14/2015                   CASEY              KY   EMERGENCY MNGR

            US 127, HWY 70, AND HWY 198 ARE CLOSED.
            BUSINESSES ON US 127 BYPASS HAVE BEEN TOLD
            TO EVACUATE. SEVERAL WATER RESCUES HAVE
            ALREADY BEEN PERFORMED.

&&

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 6:16 AM CDTAreal Flood AdvisoryLMKBoyle, Casey, Clark, Garrard, Jessamine, Lincoln and 4 more3 hr
Apr 14, 6:54 AM CDTAreal Flood WarningLMKAdair, Allen, Barren, Casey, Green, Hart and 6 more4 hr
Apr 14, 7:00 AM CDTAreal Flood WarningLMKBoyle, Casey, Clark, Fayette, Garrard, Jessamine and 6 more4 hr
Apr 14, 7:31 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Grayson, Logan and 4 more3 hr
Apr 14, 8:27 AM CDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Jessamine, Nicholas, Woodford2 hr
Apr 14, 9:44 AM CDTRiver Flood WarningLMKHart68 hr
Apr 14, 9:44 AM CDTRiver Flood WarningLMKEdmonson4 days
Apr 14, 9:44 AM CDTRiver Flood WarningLMKButler, Warren9 days
Apr 14, 9:44 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio12 days
Apr 14, 10:08 AM CDTRiver Flood WarningLMKNicholas, Robertson3 days
Apr 14, 10:08 AM CDTRiver Flood WarningLMKClark, Madison25 hr
Apr 14, 10:08 AM CDTRiver Flood WarningLMKGarrard, Jessamine, Mercer70 hr
Apr 14, 10:08 AM CDTRiver Flood WarningLMKAnderson, Franklin, Woodford3 days
Apr 14, 10:08 AM CDTRiver Flood WarningLMKCarroll, Henry, Owen5 days
Apr 14, 10:08 AM CDTRiver Flood WarningLMKHardin, Nelson4 days
Apr 14, 10:27 AM CDTAreal Flood AdvisoryLMKBreckinridge, Hardin, Meade78 min
Apr 14, 10:48 AM CDTRiver Flood WarningLMKJefferson, Oldham9 days
Apr 14, 10:48 AM CDTRiver Flood WarningLMKJefferson, Meade5 days
Apr 14, 10:48 AM CDTRiver Flood WarningLMKBreckinridge, Hancock9 days
Apr 14, 10:53 AM CDTAreal Flood WarningLMKAdair, Barren, Boyle, Casey, Clark, Fayette and 15 more4 hr

Nearby

River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.